Int. J. of Applied Mathematics, Computational Science and Systems Engineering

Archive

Article

Estimate of Symmetric 2-adic Complexity of Ding - Helleseth Generalized Cyclotomic Sequences of Order Four With Period pn

Author(s): Vladimir Edemskiy, Oleg Churkin

Abstract: In this paper, the symmetric 2-adic complexity of Ding-Helleseth generalized cyclotomic sequences of order four with period equal to a power of an odd prime is studied. The estimate of symmetric 2-adic complexity of these sequences is obtained. It is shown that above sequences have large symmetric 2-adic complexity.

Keywords: binary sequences, generalized cyclotomy, 2-adic complexity

Pages: 26-29

Contact

Ιnt. J. of Applied Mathematics, Computational Science and Systems Engineering (published by International Academic Publications)

Location:

"International Academic Publications", 1666 Kennedy Causeway #412, North Bay Village, Miami, Florida, United States of America.

Email:

info@iapub.org, ijamcse@aol.com

Call:

+1 914 2787705